zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Algorithm for solving a new class of general mixed variational inequalities in Banach spaces. (English) Zbl 1157.65043
A new concept of an $\eta$-proximal mapping for a proper subdifferentiable functional on a Banach space is introduced. The Lipschitz continuity of the $\eta$-proximal mapping is proved. Using the properties of the $\eta$-proximal mapping, a new class of general mixed variational inequalities in a Banach space is considered and an existence theorem of solutions of this problem under suitable conditions is proved. The results of the paper include some known results as special cases. The whole paper is devoted to a systematic presentation of interesting results which are worth reading.

65K10Optimization techniques (numerical methods)
49J40Variational methods including variational inequalities
49J27Optimal control problems in abstract spaces (existence)
49M15Newton-type methods in calculus of variations
Full Text: DOI
[1] Baiocchi, C.; Capelo, A.: Variational and quasi-variational inequalities, applications to free boundary problems, (1984) · Zbl 0551.49007
[2] Chang, S. S.: Set-valued variational inclusions in Banach spaces, J. math. Anal. appl. 248, 438-454 (2000) · Zbl 1031.49018 · doi:10.1006/jmaa.2000.6919
[3] Chang, S. S.; Cho, Y. J.; Zhou, H. Y.: Iterative methods for nonlinear operator equations in Banach spaces, (2002) · Zbl 1070.47054
[4] Cho, Y. J.; Kim, J. K.; Verma, R. U.: A class of nonlinear variational inequalities involving partially relaxed monotone mappings and general auxiliary problem principle, Dynamic systems appl. 11, 333-337 (2002) · Zbl 1014.49007
[5] Cohen, G.: Auxiliary problem principle extend to variational inequalities, J. optim. Theory appl. 59, 325-333 (1998) · Zbl 0628.90066 · doi:10.1007/BF00940305
[6] Ding, X. P.: General algorithm of solutions for nonlinear variational inequalities in Banach space, Comput. math. Appl. 34, 131-137 (1997) · Zbl 0888.65080 · doi:10.1016/S0898-1221(97)00194-6
[7] Ding, X. P.: General algorithm for nonlinear variational-like inequalities in reflexive Banach space, Indian J. Pure appl. Math. 29, 109-120 (1998) · Zbl 0908.49009
[8] Ding, X. P.: General algorithm of random solutions for random nonlinear variational inequalities in Banach spaces, J. stochastic anal. Appl. 17, 383-394 (1999) · Zbl 0939.47054 · doi:10.1080/07362999908809608
[9] Ding, X. P.; Lou, C. L.: Perturbed proximal point algorithms for general quasi-variational-like inclusions, J. comput. Appl. math. 113, 153-165 (2000) · Zbl 0939.49010 · doi:10.1016/S0377-0427(99)00250-2
[10] Ding, X. P.; Tan, K. K.: A minimax inequality with applications to existence of equilibrium point and fixed point theorems, Colloq. math. 63, 233-247 (1992) · Zbl 0833.49009
[11] Facchinei, F.; Pang, J. S.: Finite-dimensional variational inequalities and complementarity problems, (2003) · Zbl 1062.90002
[12] Fang, Y. P.; Huang, N. J.: H-monotone operator and resolvent operator technique for variational inclusions, Appl. math. Comput. 145, 795-803 (2003) · Zbl 1030.49008 · doi:10.1016/S0096-3003(03)00275-3
[13] Glowinski, R.; Lions, J.; Tremolieres, R.: Numerical analysis of variational inequalities, (1981) · Zbl 0463.65046
[14] Hassouni, A.; Moudafi, A.: A perturbed algorithm for variational inclusions, J. math. Anal. appl. 185, 706-721 (1994) · Zbl 0809.49008 · doi:10.1006/jmaa.1994.1277
[15] Huang, N. J.: Mann and Ishikawa type perturbed iterative algorithms for generalized nonlinear implicit quasi-variational inclusions, Comput. math. Appl. 35, 1-7 (1998) · Zbl 0999.47057 · doi:10.1016/S0898-1221(98)00066-2
[16] Huang, N. J.; Deng, C. X.: Auxiliary principle and iterative algorithms for generalized set-valued strongly nonlinear mixed variational-like inequalities, J. math. Anal. appl. 256, 345-359 (2001) · Zbl 0972.49008 · doi:10.1006/jmaa.2000.6988
[17] Huang, N. J.; Fang, Y. P.: Iterative processes with errors for nonlinear set-valued variational inclusions involving accretive type mappings, Comput. math. Appl. 47, 727-738 (2004) · Zbl 1081.47064 · doi:10.1016/S0898-1221(04)90060-0
[18] Huang, N. J.; Yuan, X. Z.: Approximation solution of nonlinear variational inclusions by Ishikawa iterative processes with errors in Banach spaces, J. inequal. Appl. 6, 547-561 (2001) · Zbl 1010.49004 · doi:10.1155/S1025583401000339
[19] Kindergarten, D.; Stomachical, G.: An introduction to variational inequalities and their applications, (1980)
[20] Li, S. J.; Feng, D. X.: The topological degree for multivalued maximal monotone operator in Hilbert spaces, Acta math. Sinica 25, 533-541 (1982) · Zbl 0524.47040
[21] Petryshyn, W. V.: A characterization of strictly convexity of Banach spaces and other uses of duality mappings, J. funct. Anal. 6, 282-291 (1970) · Zbl 0199.44004 · doi:10.1016/0022-1236(70)90061-3
[22] Xiu, N. H.; Zhang, J. Z.: Some recent advances in projection-type methods for variational inequalities, J. comput. Appl. math. 153, 559-585 (2003) · Zbl 1018.65083 · doi:10.1016/S0377-0427(02)00730-6